On reflexive modules over commutative rings
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 125-135
Printed January 31, 2015
Yuxian Geng and Nanqing Ding
Jiangsu University of Technology, Nanjing University
Abstract : Let $R$ be a commutative ring and $U$ an $R$-module. The aim of this paper is to study the duality between $U$-reflexive (pre)envelopes and $U$-reflexive (pre)covers of $R$-modules.
Keywords : reflexive module, (pre)envelope, (pre)cover
MSC numbers : 13C13, 16D10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd